Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 60, Number 11, 2010

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD

Geodesic length spectrum on compact Riemann surfaces
pp. 1643-1655(13)
Authors: Gracio, C.; Ramos, J. S.

Favourites:
ADD

On matrix realizations of the Lie superalgebra D(2,1;a)
pp. 1656-1664(9)
Author: Poletaeva, E.

Favourites:
ADD

On Ricci tensors of Randers metrics
pp. 1665-1670(6)
Authors: Tayebi, A.; Peyghan, E.

Favourites:
ADD

Anisotropic Bianchi type V perfect fluid cosmological models in Lyra's geometry
pp. 1671-1680(10)
Authors: Ram, S.; Zeyauddin, M.; Singh, C. P.

Favourites:
ADD

The fundamental form of a homogeneous Lagrangian in two independent variables
pp. 1681-1697(17)
Authors: Saunders, D. J.; Crampin, M.

Favourites:
ADD

Symmetries of parabolic contact structures
pp. 1698-1709(12)
Author: Zalabova, L.

Favourites:
ADD
Favourites:
ADD

Half-flat structures on products of three-dimensional Lie groups
pp. 1726-1740(15)
Author: Schulte-Hengesbach, F.

Favourites:
ADD

Calabi-Yau (p+1)-folds from p-folds
pp. 1741-1753(13)
Authors: Lu, H.; Wang, Z. L.

Favourites:
ADD

Noncommutative gerbes and deformation quantization
pp. 1754-1761(8)
Authors: Aschieri, P.; Bakovic, I.; Jurco, B.; Schupp, P.

Favourites:
ADD
Favourites:
ADD

On cohomology of the Lie superalgebra D(2,1;a)
pp. 1771-1780(10)
Author: Poletaeva, E.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Generalized Einstein real hypersurfaces in complex two-plane Grassmannians
pp. 1806-1818(13)
Authors: Perez, J. d.; Suh, Y. J.; Watanabe, Y.

Favourites:
ADD

A correspondence for isometric immersions into product spaces and its applications
pp. 1819-1832(14)
Authors: Galvez, J. A.; Jimenez, A.; Mira, P.

Favourites:
ADD

The weight function for the quantum affine algebra Uq(A2^(^2^))
pp. 1833-1851(19)
Authors: Khoroshkin, S.; Shapiro, A.

Favourites:
ADD

Jordan-Holder reductions for principal Higgs bundles on curves
pp. 1852-1859(8)
Author: Grana Otero, B.

Favourites:
ADD

The gauging of BV algebras
pp. 1860-1880(21)
Author: Zucchini, R.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more